| Title |
Joint discrete approximation of analytic functions by Hurwitz zeta-functions |
| Authors |
Balčiūnas, Aidas ; Garbaliauskienė, Virginija ; Lukšienė, Violeta ; Macaitienė, Renata ; Rimkevičienė, Audronė |
| DOI |
10.3846/mma.2022.15068 |
| Full Text |
|
| Is Part of |
Mathematical modelling and analysis.. Vilnius : Vilnius Gediminas Technical University. 2022, vol. 27, no. 1, p. 88-100.. ISSN 1392-6292. eISSN 1648-3510 |
| Keywords [eng] |
Hurwitz zeta-function ; space of analytic functions ; weak convergence ; universality |
| Abstract [eng] |
Let H(D) be the space of analytic functions on the strip D = {σ + it ∈ C: 1/2 0, j = 1, . . ., r, k ∈ N ∪ {0}, of Hurwitz zeta-functions with arbitrary parameters α1, . . ., αr. |
| Published |
Vilnius : Vilnius Gediminas Technical University |
| Type |
Journal article |
| Language |
English |
| Publication date |
2022 |
| CC license |
|